On fuzzy familywise error rate and false discovery rate procedures for discrete distributions

Kulinskaya, E. and Lewin, A. (2009) On fuzzy familywise error rate and false discovery rate procedures for discrete distributions. Biometrika, 96 (1). pp. 201-211. ISSN 1464-3510

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
?? RGMLS ??
?? RCBLGD ??
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 16:23
Last Modified: 25 Jul 2018 04:54
URI: https://ueaeprints.uea.ac.uk/id/eprint/23072
DOI: 10.1093/biomet/asn061

Actions (login required)

View Item